Quantum Double Finite-Group Algebras and Link Polynomials

Tsohantjis, I and Gould, MD (1994) Quantum Double Finite-Group Algebras and Link Polynomials. Bulletin of the Australian Mathematical Society, 49 2: 177-204.

Author Tsohantjis, I
Gould, MD
Title Quantum Double Finite-Group Algebras and Link Polynomials
Journal name Bulletin of the Australian Mathematical Society   Check publisher's open access policy
ISSN 0004-9727
Publication date 1994-04
Sub-type Article (original research)
Volume 49
Issue 2
Start page 177
End page 204
Total pages 28
Language eng
Keyword Yang-Baxter Equation
Invariants
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 7 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 10 May 2013, 18:25:47 EST by System User